# SDR QXEA9801434

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptical
- Part number: 6008905
- Condition: Shorted
- Location: Galley
- Part time: 2,897 hours
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 2 WARMER IN GALLEY SMELLS OF HOT ELECTRICAL WIRE.  FOUND JUG RECEPTICAL ARCING, POOR PIN TENSION.  REPLACED RECEPTICAL, INSTALLED JUG. OPERATION CHECK GOOD.  NO SMELLS NOTED.
